# SDR NWAA081683154

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 15,418 hours, 7,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5252
- Condition: No Test
- Location: Emergency Light
- Part time: 15,418 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS WILL NOT PASS TEST.  MESSAGE NO COMMUNICATION.  REPLACED EPSU 10WL AND BATTERY PACK, CHECKS GOOD.
